| Model Number |
133S-MX-13-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported unknown side "tissue expander deflated." device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Trend analysis: "review of all complaints of (b)(4): fluid leak for the period of oct 2020 through sep 2022 related to date opened indicates that 1 point is above the upper control limit.However, an additional analysis is not required because for (february/2021) no complaints were found in the last 24 months.No patterns were found; therefore, no additional actions are deemed required.The trend of (b)(4): fluid leak complaints will continue to be monitored and corrective actions will be taken in the future if deemed appropriate." further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h3, h6 device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation: observed an opening assessed as an unidentified (tear) opening (shell thickness whiting to spec) and a broken assessed as surgical damage.Additional observations: ¿ missing suture tan six on clock observed assessed as inconclusive.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, b5, d6a.
Event or Problem Description
Healthcare professional reported left side "tissue expander deflated." device has been explanted.